Some higher norm inequalities for composition of power operators

Autor: Huacan Li, Qunfang Li
Jazyk: angličtina
Rok vydání: 2020
Předmět:
Zdroj: Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-14 (2020)
Druh dokumentu: article
ISSN: 1029-242X
DOI: 10.1186/s13660-020-02372-2
Popis: Abstract In this paper, we first prove the local L s $L^{s}$ norm estimate of composite operators △ k G m ( u ) $\triangle^{k}G^{m}(u)$ by use of the L s $L^{s}$ norm of u. Then we establish the local and global higher norm inequalities of △ k G m ( u ) $\triangle^{k}G^{m}(u)$ . Simultaneously, we also give a global higher norm estimate with Radon measure. Finally, as applications of these results, we give two examples to estimate the higher norm of △ k G m ( u ) $\triangle^{k}G^{m}(u)$ .
Databáze: Directory of Open Access Journals
Nepřihlášeným uživatelům se plný text nezobrazuje